# SDR 05FDEA03574

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP CRACK LONG 1 INCH ON UPPER SKIN AT STA XOF787.  CUTE DAMAGED AREA AND REPAIRED PER SRM 57-10-00 VOL 1 FIG 85 FAB PART IAW DETAIL PART TRAVELER F160347/N00347 PER SRM57-10-00 VOL 1 SHT 4.
